# SDR DXTA2014080605852

- Difficulty date: July 21, 2014
- Submitted: August 8, 2014
- Operation: Air carrier
- Aircraft: N966QS
- Make and model: Cessna 750
- Aircraft serial: 7500196
- Aircraft time: 11,651 hours, 7,066 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR OF CRACK IN NOSE WW LT SIDEWALL WEB.  A CRACK WAS FOUND IN THE 6713051-123 WEB OF THE LT NOSE WW SIDEWALL.  THE CRACK IS LOCATED ON THE TOP EDGE OF THE WEB, AT APPROXIMATELY FS 79.40.  THE CRACK IS APPROXIMATELY 1.0 INCHES LONG.  ACCOMPLISHED REPAIR DEFINITION NR S-750-0196/11RDRD, MAJOR REPAIR.  REPAIR OF CRACK IN NOSE WW LT SIDEWALL WEB REPAIR DATED 07/21/2014 & FORM 8100-9 DATED 07/25/2014.  WEIGHT & BALANCE WAS NOT AFFECTED.  PERTINENT DETAILS OF THE REPAIR ARE ON FILE UNDER SERVICE ORDER 2-98091 DATED 08/07/2014.
